Alert archive / North Carolina / Flash Flood Warnings in 2013
Flash Flood Warning 43, NWS Raleigh, NC
NWS Raleigh, NC issued this flash flood warning at Aug 2, 2013, 10:46 PM EDT for Cumberland County, Sampson County, North Carolina. It was in force for 3 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2013, 10:46 PM EDT (02:46 UTC)
- Expired
- Aug 3, 2013, 1:45 AM EDT
- In force
- 3 hr
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
- Flood severity
- None
Counties Cumberland County, NC, Sampson County, NC
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 11:00 PM EDT | FLASH FLOOD | 7 Sse Falcon, NC | ONE FOOT OF WATER WAS REPORTED OVER MAXWELL ROAD AND WELCOME SCHOOL ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 2.8 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1747 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 0 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
943
WGUS52 KRAH 030246
FFWRAH
NCC051-163-030545-
/O.NEW.KRAH.FF.W.0043.130803T0246Z-130803T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
1046 PM EDT FRI AUG 2 2013
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CUMBERLAND COUNTY IN CENTRAL NORTH CAROLINA
SAMPSON COUNTY IN CENTRAL NORTH CAROLINA
* UNTIL 145 AM EDT
* AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS WITH VERY HEAVY RAIN PRODUCING FLOODING OVER WEST
CENTRAL SAMPSON AND NORTHERN CUMBERLAND COUNTIES. DOPPLER RADAR
ESTIMATED THAT AS MUCH AS TWO TO FOUR INCHES OF RAIN HAS FALLEN OVER
PORTIONS OF THE WARNED AREA.
* LOCATIONS THREATENED WITH FLOODING INCLUDE POPE AFB...GODWIN...FORT
BRAGG AND FAYETTEVILLE... WADE... AND EASTOVER.
AN ADDITIONAL ONE TO THREE INCHES OF RAINFALL ARE STILL POSSIBLE
RESULTING IN ADDITIONAL FLOODING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM THE HEAVY RAIN WILL CAUSE FLASH FLOODING OF
CREEKS AND STREAMS...ROADS...LOW LYING AND POOR DRAINAGE AREAS. DO
NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD. MANY
ROADS AND INTERSECTIONS IN THE AREA WILL QUICKLY FLOOD. WHEN
ENCOUNTERING FLOODED ROADS TURN AROUND...DONT DROWN.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY. THEY
WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE.
&&
LAT...LON 3523 7882 3524 7869 3523 7845 3500 7840
3499 7887 3502 7906 3515 7909
$$
774 follow-up statements
280
WGUS72 KRAH 030326
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1126 PM EDT FRI AUG 2 2013
NCC051-163-030545-
/O.CON.KRAH.FF.W.0043.000000T0000Z-130803T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NC-SAMPSON NC-
1126 PM EDT FRI AUG 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR WEST
CENTRAL SAMPSON AND NORTHERN CUMBERLAND COUNTIES...
AT 1120 PM EDT...LOCAL LAW ENFORCEMENT REPORTED THUNDERSTORMS THAT
WERE REDEVELOPING OVER THE SAME AREA PRODUCING FLOODING IN WEST
CENTRAL SAMPSON AND NORTHERN CUMBERLAND COUNTIES. DOPPLER RADAR
ESTIMATED THAT NEARLY SIX INCHES OF RAIN HAD FALLEN IN A SMALL AREA
OF WESTERN SAMPSON COUNTY...NEAR BEAMANS CROSSROADS. HIGH WATER WAS
NOTED ON MAXWELL HIGH HOUSE ROAD. RAIN CONTINUED TO FALL...WHICH
SHOULD FURTHER THE FLOODING PROBLEMS IN THE AREA.
AN ADDITIONAL ONE TO TWO INCHES OF RAIN ARE STILL POSSIBLE BETWEEN
1125 PM AND 1 AM. OTHER LOCATIONS THREATENED BY FLOODING INCLUDE BUT
ARE NOT LIMITED TO FALCON AND SALEMBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. THE HIGHEST RAINFALL AMOUNTS HAVE BEEN EAST OF
FAYETTEVILLE...AND NORTHWEST OF CLINTON. THIS IS SOUTH OF HIGHWAY 13
AND WEST OF HIGHWAY 421...AND ESPECIALLY NEAR HIGHWAY 242.
&&
LAT...LON 3523 7882 3524 7869 3523 7845 3500 7840
3499 7887 3502 7906 3515 7909
$$
DJF844
WGUS72 KRAH 030402
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1202 AM EDT SAT AUG 3 2013
NCC051-163-030545-
/O.CON.KRAH.FF.W.0043.000000T0000Z-130803T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NC-SAMPSON NC-
1202 AM EDT SAT AUG 3 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR WEST
CENTRAL SAMPSON AND NORTHERN CUMBERLAND COUNTIES...
AT 1158 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SLOW MOVING THUNDERSTORMS OVER PARTS OF WEST CENTRAL
SAMPSON AND NORTHERN CUMBERLAND COUNTIES. DOPPLER RADAR ESTIMATED
THAT NEARLY SIX AND A HALF INCHES OF RAIN HAS FALLEN OVER A SMALL
AREA OF WESTERN SAMPSON COUNTY NEAR BEAMANS CROSSROADS AND HIGHWAY
242. FLOODING HAD BEEN REPORTED IN THAT AREA...HOWEVER...RAIN WAS
BEGINNING TO DIMINISH THERE.
HEAVIER RAIN WAS NOTED JUST BEFORE MIDNIGHT NORTHWEST OF
FAYETTEVILLE...OVER PARTS OF FORT BRAGG. AN ADDITIONAL ONE TO THREE
INCHES OF RAIN IS POSSIBLE IN THE AREA THERE BETWEEN MIDNIGHT AND
130 AM. THIS COULD RESULT IN ADDITIONAL FLOODING.
LOCATIONS THREATENED BY FLOODING INCLUDE BUT ARE NOT LIMITED TO
GODWIN AND FORT BRAGG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS. USE CAUTION AT NIGHT WHEN DRIVING.
AVOID HIGH WATER AS THE WATER MAY BE DEEPER THAN YOU REALIZE.
&&
LAT...LON 3523 7882 3524 7869 3523 7845 3500 7840
3499 7887 3502 7906 3515 7909
$$
DJF053
WGUS72 KRAH 030448
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
1248 AM EDT SAT AUG 3 2013
NCC051-163-030545-
/O.CON.KRAH.FF.W.0043.000000T0000Z-130803T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NC-SAMPSON NC-
1248 AM EDT SAT AUG 3 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 145 AM EDT FOR WEST
CENTRAL SAMPSON AND NORTHERN CUMBERLAND COUNTIES...
AT 1242 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE SLOW MOVING THUNDERSTORMS LIKELY PRODUCING FLOODING OVER
PARTS OF WEST CENTRAL SAMPSON AND NORTHERN CUMBERLAND COUNTIES.
BETWEEN 11 PM AND 1245 AM...DOPPLER RADAR ESTIMATED THAT AS MUCH AS
4 INCHES OF RAIN LIKELY HAD OCCURRED JUST NORTH OF FAYETTEVILLE...
BETWEEN HIGHWAY 210 AND RAMSEY STREET. THIS IS ON TOP OF THE NEARLY
6.5 INCHES OF RAIN THAT LIKELY HAD FALLEN OVER PARTS OF WESTERN
SAMPSON COUNTY NEAR BEAMANS CROSSROADS.
WHILE STORMS HAD BEGUN TO DIMINISH IN INTENSITY BETWEEN 1230 AM AND
1245 AM...POCKETS OF HEAVY RAIN CONTINUED. AN ADDITIONAL INCH OR TWO
OF RAIN IS POSSIBLE BETWEEN 1245 AM AND 130 AM. LOCATIONS THREATENED
BY FLOODING INCLUDE BUT ARE NOT LIMITED TO POPE AFB...GODWIN AND
FORT BRAGG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS. BE CAREFUL AT NIGHT WHEN THE DANGERS OF
FLASH FLOODING ON ROADS ARE HARDER TO RECOGNIZE. AVOID HIGH WATER AS
THE DEPTH OF THE WATER MAY BE DEEPER THAN YOU REALIZE.
&&
LAT...LON 3523 7882 3524 7869 3523 7845 3500 7840
3499 7887 3502 7906 3515 7909
$$
DJF871
WGUS72 KRAH 030525
FFSRAH
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
125 AM EDT SAT AUG 3 2013
NCC051-163-030529-
/O.CAN.KRAH.FF.W.0043.000000T0000Z-130803T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CUMBERLAND NC-SAMPSON NC-
125 AM EDT SAT AUG 3 2013
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR WEST CENTRAL
SAMPSON AND NORTHERN CUMBERLAND COUNTIES...
THE CLUSTER OF SHOWERS AND THUNDERSTORMS THAT PRODUCED VERY HEAVY
RAIN FALL HAS WEAKENED AND MOVED OUT OF THE WARNED AREA AND LAW
ENFORCEMENT REPORTED NO ONGOING FLOODING ISSUES ACROSS THE COUNTIES.
THUS... THE FLOODING THREAT HAS ENDED AND THE FLOOD WARNING HAS BEEN
CANCELLED.
LAT...LON 3523 7882 3524 7869 3523 7845 3500 7840
3499 7887 3502 7906 3515 7909
$$
77What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this flash flood warning went out at Aug 2, 10:07 PM EDT, 39 minutes earlier.
Area forecast discussion, Aug 2, 10:07 PM EDT, 39 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 1007 PM EDT FRI AUG 2 2013 .SYNOPSIS... A WEAK COLD FRONT OVER SOUTHERN AND EASTERN NC WILL GRADUALLY WASH OUT THROUGH SATURDAY. ANOTHER STRONGER COLD FRONT WILL CROSS OUR REGION ON SUNDAY. && .NEAR TERM /THROUGH TONIGHT/... AS OF 10 PM FRIDAY... A WEAKENING SURFACE BOUNDARY LOCATED ACROSS SOUTH/SOUTHEASTERN PORTIONS OF THE AREA COMBINED WITH STILL SUFFICIENT INSTABILITY LATE THIS EVENING ARE SUPPORTING SHOWER AND THUNDERSTORM DEVELOPMENT OVER PORTIONS OF THE SANDHILLS AND SOUTHERN COASTAL PLAIN. THE SPC MESO PAGE IS STILL SHOWING UPWARDS OF 2000 J/KG OF MLCAPE... WITH A SLOWLY STABILIZING BOUNDARY LAYER. THE LATEST HRRR AND OTHER HI-RES MODELS SHOW THIS ACTIVITY GRADUALLY WEAKENING THIS LATE THIS INTO THE EARLY MORNING HOURS OF SATURDAY. THIS SEEMS REASONABLE. HOWEVER... A WEAK IMPULSE OR TWO MOVING THROUGH THE WEST TO WEST-NORTHWEST MID LEVEL FLOW COULD HELP A FEW ISOLATED SHOWERS DEVELOP EVEN AFTER 06Z INVOF THE WEAK FRONT. WILL SHOW A GOOD CHANCE FOR SHOWERS AND STORMS THROUGH 06Z ACROSS THE AREA MENTION ABOVE (SE)... TRANSITING TO A SLIGHT CHANCE OF STORMS AFTER 06Z (WILL ADD TO NEXT UPDATE TO FORECAST AROUND 1130-12)... WITH A DRY FORECAST ELSEWHERE. DO NOT EXPECT ANY SVR WEATHER FROM THESE SHOWERS AND STORMS... BUT LOCALIZED FLOODING MAY BE POSSIBLE... ESPECIALLY ACROSS PORTIONS OF CUMBERLAND AND NORTHERN SAMPSON COUNTIES (WHERE MODERATE TO HEAVY RAIN HAS BEEN FALLING FOR SEVERAL HOURS). EXPECT SKIES WILL AT LEAST BE PARTLY TO MOSTLY CLOUDY OVERNIGHT... WITH AT LEAST SOME MID/HIGH LEVEL DEBRIS CLOUDINESS FROM CONVECTION UPSTREAM. IN ADDITION... THINK WE CLOUD SEE SOME LOW STRATUS AND OR FOG... ESPECIALLY INVOF THE WEAK BOUNDARY. GIVEN THIS HAVE BUMPED UP LOW TEMPS BY A COUPLE OF DEGREES INTO THE UPPER 60S NW TO LOWER 70S SE. && .SHORT TERM /SATURDAY THROUGH SUNDAY NIGHT/... AS OF 245 PM FRIDAY... SATURDAY... THE WEAK FRONTAL ZONE OVER SOUTHERN AND EASTERN NC WILL WASH OUT BY SATURDAY AND SOUTHERLY SURFACE FLOW WILL PREVAIL ACROSS A GOOD PORTION OF CENTRAL NC. THIS WILL ALLOW 70 DEGREE DEWPOINTS AND BETTER INSTABILITY TO CREEP BACK TO THE NORTH...ALTHOUGH NORTHWESTERLY FLOW AND STRONGER MIXING SHOULD SUPPRESS INSTABILITY SOMEWHAT OVER THE NORTHWEST AND NORTHERN PIEDMONT. MODELS SHOW A THERMALLY ENHANCE LEE TROUGH DURING THE AFTERNOON...THOUGH WITH ONLY WEAK MASS CONVERGENCE AND SUBTLE RIPPLES IN THE PREVAILING NORTHWEST FLOW ALOFT. THUS...SHOWERS AND STORMS YOU BE MOSTLY ISOLATED OUTSIDE OF THE SEABREEZE OR STORMS MOVING OFF THE HIGHER TERRAIN. SATURDAY NIGHT... A STRONG SHORTWAVE MOVING THROUGH THE LONGWAVE TROUGH WILL PUSH A MODEST COLD FRONT TOWARD OUR AREA LATE SATURDAY AND SUNDAY. HOWEVER...WESTERLY DEEP LAYER FLOW AHEAD OF THE FRONT SHOULD LIMIT MOISTURE AVAILABILITY...AND UNLESS MORE ORGANIZED CONVECTION OVER THE MID-ATLANTIC STATES SENDS OUTFLOW SOUTH THROUGH VA...MOST OF SATURDAY NIGHT APPEARS TO BE DRY. WILL INDICATE BETTER CLOUD COVER ACROSS THE NORTH...WITH LOWS IN THE UPPER 60S AND LOWER 70S. -BLS SUNDAY AND SUNDAY NIGHT... STRONG SHORTWAVE TROUGH OVER ONTARIO WILL DIVE SOUTHEAST THROUGH THE EASTERN GREAT LAKES AND AND SOUTHERN NEW ENGLAND STATES ON SUNDAY...REINFORCING THE EASTERN US TROUGH AND PAVING THE WAY FOR YET ANOTHER WELL DEFINED SYNOPTIC SURFACE COLD FRONT INTO PARTS OF THE SOUTHEAST STATES SUNDAY-SUNDAY NIGHT. OVER THE PAST 24 HOURS...NWP MODELS HAVE REALLY HONED IN WITH THE TIMING OF THE FRONT THROUGH THE AREA BETWEEN 12 TO 18Z SUNDAY. MODELS HAVE ALSO TRENDED DRIER WITH THE PASSAGE OF THE FRONT THROUGH THE CAROLINAS...OWING TO THE EARLIER/UNFAVORABLE DIURNAL TIMING...WEAKENING-NEARLY NEGLIGIBLE S/W DYNAMICS AT MORE SOUTHERN LATITUDES AS CORE OF DPVA AND H5 FALLS SLIDE OFF THE NORTHERN MID-ATLANTIC SEABOARD...AND LASTLY THE LACK OF DEEP MOISTURE TRANSPORT INTO THE AREA...ROBBED/DISRUPTED BY THE SUBDUING EFFECTS OF THE DEEP WEST-NORTHWESTERLY FLOW IN PLACE EAST OF THE MOUNTAINS. AS SUCH...EXPECT TO SEE DIMINISHING RADAR TRENDS ACROSS CENTRAL NC WITH LITTLE MORE THAN ISOLATED TO WIDELY SCATTERED SHOWERS POSSIBLE...WITH BEST CHANCE ACROSS THE SOUTH DURING THE AFTERNOON BEFORE THE FRONT SETTLES SOUTH OF THE AREA SUNDAY EVENING. IN THE CASE THAT SOME MORE ORGANIZED CONVECTION DEVELOPS...MODERATELY STRONG WESTERLIES IN THE MID LEVELS OF 40 TO 45KTS COULD SUPPORT AN ISOLATED STRONG TO SEVERE STORM. HIGHS IN THE MID 80S NORTH TO AROUND 90 SOUTH. THE NORTH-SOUTH LOW-LEVEL COOL DRY AIR ADVECTION SUNDAY NIGHT SHOULD RESULT IN A LARGER TEMPERATURE SPREAD THAN NORMAL FOR THIS TIME OF YEAR. LOWS IN THE LOWER 60S NORTH(NEAR 60 ROXBORO)TO MID/UPPER 60S SOUTH. -CBL && .LONG TERM /MONDAY THROUGH FRIDAY/... AS OF 315 PM FRIDAY... LOW-LEVEL DRY AIR FEED INTO THE AREA TO START THE WORK WEEK AS HIGH PRESSURE BUILDS ACROSS THE OHIO VALLEY. CONVECTION IS EXPECTED TO BE LARGELY SUPPRESSED TO OUR SOUTH ON MONDAY...AS S/W DISTURBANCES IN THE NW FLOW ALOFT RUNNING ATOP THE LOW-LEVEL FRONTAL ZONE SOUTH OF THE AREA COULD SUPPORT AN ORGANIZED SEVERE THREAT ACROSS THE DEEP SOUTH. ONCE THE HIGH SHIFTS OFFSHORE ON TUESDAY...RETURN FLOW WILL BRING A RETURN TO THE TYPICAL SUMMERTIME PATTERN FOR THE MID-WEEK PERIOD...WITH ISOLATED TO SCATTERED AFTERNOON/EVENING SHOWERS AND TSTMS. RAIN CHANCES WILL INCREASE TOWARD LATE IN THE WORK WEEK AS AN EASTWARD MOVING AREA OF LOW PRESSURE THROUGH GREAT LAKES AND ATTENDANT TRAILING SURFACE FRONT APPROACH THE AREA ON THURSDAY BEFORE POSSIBLY STALLING ACROSS THE REGION ON FRIDAY. ADDITIONALLY...AS IS ALWAYS THE CASE WITH NW FLOW ALOFT DURING THE SUMMER...CONVECTIVE CHANCES COULD BE AUGMENTED FURTHER BY THE TIMING OF UPSTREAM CONVECTIVELY INDUCED/HYBRID VORTICITY CENTERS INTO THE AREA. SEASONABLE TEMPERATURES ALL OF NEXT WEEK. HIGHS IN THE MID TO UPPER 80S. LOWS IN THE MID 60 TO LOWER 70S. && .AVIATION /00Z SATURDAY THROUGH WEDNESDAY/... AS OF 820 PM FRIDAY... 24 HOUR TAF PERIOD: A FEW ISOLATED SHOWERS ARE LINGERING IN THE KFAY AREA BUT SHOULD DISSIPATE IN THE FIRST COUPLE HOURS OF THE TAF PERIOD. OVERNIGHT TONIGHT THERE WILL BE A CHANCE OF SOME MVFR VISIBILITIES IN THE SOUTH AND EAST...PRIMARILY WHERE SHOWER ACTIVITY HAS OCCURRED. CROSS SECTIONS SHOW FOG POSSIBLE AFTER 6Z IN THE EAST AND AFTER 9Z FURTHER TO THE WEST. WILL KEEP ANY MENTION OUT OF THE TRIAD TAFS AT THIS TIME. OTHERWISE A DRY NIGHT IS EXPECTED. WINDS WILL BE LIGHT AND VARIABLE OVERNIGHT AND SHOULD BE SOUTHWESTERLY AT 5-10 KNOTS AFTER SUNRISE THROUGH THE END OF THE TAF PERIOD. A FEW ISOLATED SHOWERS AND THUNDERSTORMS MAY BE POSSIBLE TOMORROW AFTERNOON. LONG TERM: MAINLY VFR CONDITIONS FOR THE REMAINDER OF SATURDAY BEFORE A WEAK FRONT WILL PUSH SOUTHWARD INTO THE AREA ON SUNDAY...BRINGING A CHANCE FOR SUB-VFR CONDITIONS. HIGH PRESSURE WILL RETURN FOR MONDAY BEFORE CHANCES FOR CONVECTION INCREASE AGAIN ON TUESDAY AND WEDNESDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...BLS NEAR TERM...BSD SHORT TERM...BLS/CBL LONG TERM...CBL AVIATION...ELLIS
Hazardous weather outlook, Aug 2, 3:59 AM EDT, 18 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 359 AM EDT FRI AUG 2 2013 NCZ007>011-021>028-038>043-073>078-083>086-088-089-030800- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 359 AM EDT FRI AUG 2 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE ON SUNDAY AS A COLD FRONT MOVES INTO CENTRAL NORTH CAROLINA.
The office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 2, 9:24 PM EDT | Areal Flood Advisory | RAH | Cumberland, Sampson | 3 hr |
| Aug 3, 12:05 AM EDT | Special Weather Statement | RAH | Cumberland | 25 min |
| Aug 3, 12:17 AM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett | 43 min |
| Aug 3, 12:53 AM EDT | Special Weather Statement | RAH | Harnett | 52 min |
| Aug 3, 2:40 PM EDT | Special Weather Statement | RAH | Granville, Person | 65 min |
| Aug 3, 3:21 PM EDT | Severe Thunderstorm Warning | RAH | Granville, Vance | 39 min |
| Aug 3, 3:58 PM EDT | Severe Thunderstorm Warning | RAH | Cumberland, Harnett, Sampson | 47 min |
| Aug 3, 4:09 PM EDT | Special Weather Statement | RAH | Halifax, Warren | 66 min |
| Aug 3, 6:05 PM EDT | Severe Thunderstorm Warning | RAH | Durham, Wake | 40 min |
| Aug 3, 6:06 PM EDT | Special Weather Statement | RAH | Orange | 54 min |
| Aug 3, 6:44 PM EDT | Special Weather Statement | RAH | Wake | 61 min |
| Aug 3, 6:56 PM EDT | Areal Flood Advisory | RAH | Wake | 94 min |
| Aug 3, 6:57 PM EDT | Severe Thunderstorm Warning | RAH | Wake | 48 min |
| Aug 3, 7:17 PM EDT | Flash Flood Warning | RAH | Wake | 3 hr |
| Aug 3, 7:20 PM EDT | Special Weather Statement | RAH | Halifax | 55 min |
| Aug 3, 7:58 PM EDT | Special Weather Statement | RAH | Nash | 62 min |
Nearby
Flash Flood Warnings in North Carolina, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.